# SDR SIMA20141005007

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,166 hours, 24,146 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PITCH TRIM MAIN INOPERATIVE WARNING ON EICAS ASSOCIATED WITH MAIN PITCH TRIM FAILURE.  R & R HORIZONTAL STABILIZER ACTUATOR IAW AMM 27-40-02.  OPERATIONS CHECKED GOOD.
